Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Noticed dime size black and blue spots on abdomen. What should be done?

Aug 2012
User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 362 Questions
I saw a dime size black and blue XXXXXXX on my abdomen 3 weeks ago and now it appeqars to be the size of a quarter
Posted Mon, 12 Nov 2012 in Skin Rash
Answered by Dr. Madhuri Patil 3 hours later
Thank you for the query.
What you are describing seems to be excess platelet inhibition by the aspirin you are using everyday. For this age (73 years) it is a common problem- you need that anti-platelet agent like aspirin, at the same time some excess action is noticed. The solution for this is taking aspirin one on alternate days. If you see the patch growing in size, and spread of the rash, then please make sure you see a dermatologist. If you are a known case of cardiovascular disease then please make sure to consult your Cardiologist before reducing the dose of the aspirin. But if it is given to you on general preventive basis then reduction to one tablet on alternate day is absolutely recommended till you rash disappears.
I hope this helps you. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor